# SDR UALA2013022501123

- Difficulty date: February 24, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 48,203 hours, 12,247 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314101
- Part serial: 94
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO COMM LIGHT ON CONTINUALLY THRU-OUT FLIGHT.  CREW COMMENTS: INTERMITTENT NO COMM MESSAGE ON ACARS AND SIMULTANEOUS SATCOM LOW GAIN STATUS MESSAGE.  REMOVED AND REPLACED SATELLITE DATA UNIT, OPS CHECKED NORMAL.
